# SDR DL72S950288

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Part number: 651622295
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING NR 3 SLAT WAS FOUND WITH NR 3, NR 7, NR 9 AND NR 10 RIBS CRACKED.  REPAIRED PER SRM 57-50-3 AND SRM 57-54-0 FIG 804.
